# SDR JJBA20200924013

- Difficulty date: September 24, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Debonded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT, COPILOT SIDE, STRIP SEAL DISBONDED ON SURROUND FRAME AND HARD TO OPEN.  COCKPIT EMERGENCY EXIT COPILOT SIDE, STRIP SEAL SURROUND FRAME REPAIRED.  COCKPIT EMERGENCY CO-PILOT ADJUSTMENT CUT OUT.
